Recently Viewed

Lemsip Cold And Flu Lemon Sachets X 10

Lemsip Cold And Flu Lemon Sachets X 10
  Zoom
Our Price:  £4.85(£5.82 Inc. VAT)
+

Brand:  Lemsip


Hot Lemon 500mg Powder for Oral Solution

Paracetamol

For the relief of symptoms associated with colds or flu.

Ingredient (Each sachet contains): Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, body aches & pains

Contains 500mg of Paracetamol

  • For fever, headache, sore throat, body aches & pains

Information

Ingredients:

Ingredient (Each sachet contains): Paracetamol 500mg, Powder for Oral Solution also contains Sodium Citrate, Sucrose, Saccharin Sodium & Aspartame (E951), see leaflet enclosed for further information

Storage:

  • Store below 25°C.

Preparation and Usage:

Directions
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4 hours. Do not exceed 6 sachets in 24 hours. Do not give to children under 12.
Do not exceed the stated dose

Name and Address:

Marketing Authorisation Holder:
Reckitt Benckiser Ireland Ltd.,
7 Riverwalk,
Citywest Business Campus,
Dublin 24,
Ireland.

Safety Warning:

Warnings
Contains Paracetamol. Do not take with other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Keep out of reach and sight of children.

Do not use after expiry date shown on the carton and sachet.

Lower Age Limit:

Advisory Years : 12

Net Contents:

10 x Sachets

Be the first to Write a Review for this item!